# SDR UPS99529151

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYP-C, MAIN DECK OVERWING LONGITUDINAL BEAM HAS CORROSION ON OUTBOARD FLANGE AT BS 1064 RBL 47 WL 208. REMOVED CORROSION ON LONGITUDINAL BEAM, FOUND TO BE OUT OF LIMITS. REMOVED LONGITUDINAL BEAM AT BS 1040 TO 1080, RBL 45.5 AND INSTALLED NEW LONGITUDINAL BEAM AT BS 1040 TO 1080 ALL WORK DONE IAW SRM 51-40-02, SRM 53-00-51, SRM 51-40-05 AND SRM 51-20-05.
